# SDR AALA202201040091

- Difficulty date: January 3, 2022
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N346PR
- Make and model: Boeing 737*
- Aircraft serial: 31273
- Aircraft time: 11,866 hours, 4,885 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Detached
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT COVER DETACHED AT SEAT 16A. RE-SECURED LIGHT COVER PER AMM 33-51-00.
